# SDR Y2PA96062

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47045
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm 1
- Part number: 6224088009
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

YIP - NR 1 COMM  INOP (INTERMITTENTLY) AND NR 2 COMM INOP (INTERMITTENTLY).  AIRCRAFT DIVERTED INTO YIP.  NO EMERGENCY PROCEDURES NECESSARY.  MAINTENANCE WAS NOT ABLE TO DUPLICATE THE PROBLEM ON EITHER COMM.  BOTH COMM'S WERE REPLACED AND BOTH SYSTEMS CHECKED GOOD IAW GMM CHAP 8, SEC 7.  (M)
